MathSciNet Relay Station
MathSciNet bibliographic data
MR2313888 (2008c:49015) 49J53 (47H10 47N10 52A40)
Lin, Lai-Jiu; Du, Wei-Shih Some equivalent formulations of the generalized Ekeland's variational principle and their applications. Nonlinear Anal. 67 (2007), no. 1, 187–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement